zbMATH — the first resource for mathematics

Regular major maps of at most 19 regions and their Q-chromials. (English) Zbl 0211.56603

05C15 Coloring of graphs and hypergraphs
Full Text: DOI
[1] Birkhoff, G.D; Lewis, D.C, Chromatic polynomials, Trans. amer. math. soc., 60, 355-451, (1946) · Zbl 0060.41601
[2] Bari, R, Absolute reducibility of maps of at most 19 regions, () · Zbl 0211.56603
[3] Berman, G; Tutte, W.T, The Golden root of a chromatic polynomial, J. combinatorial theory, 6, 301-302, (1969) · Zbl 0174.26604
[4] Tutte, W.T, On chromatic polynomials and the Golden ratio, J. combinatorial theory, 9, 289-296, (1970) · Zbl 0209.55001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.